Vancomycin-Induced Leukocytoclastic Vasculitis: A Rare Case Report.

Authors:
Pratibha Sharma
Pratibha Sharma
Devi Ahilya University
India
Sanjay P Neupane
Sanjay P Neupane
New York Presbyterian Hospital-Weill Cornell Medical Center
Suyash Dahal
Suyash Dahal
KIST Medical College and Teaching Hospital
Sumit Dahal
Sumit Dahal
Interfaith Medical Center
United States

J Investig Med High Impact Case Rep 2018 Jan-Dec;6:2324709618820873. Epub 2018 Dec 21.

St. Joseph Hospital, Bangor, ME, USA.

Vancomycin causes different types of hypersensitivity reactions, ranging from localized skin reactions to generalized cardiovascular collapse. However, cases of vancomycin-induced leukocytoclastic vasculitis are rare. In this article, we present a case where the patient developed palpable purpura on his bilateral lower limbs following treatment with vancomycin. He was diagnosed with vancomycin-induced leukocytoclastic vasculitis that resolved without sequelae after withdrawal of vancomycin.

Download full-text PDF

Source
http://journals.sagepub.com/doi/10.1177/2324709618820873
Publisher Site
http://dx.doi.org/10.1177/2324709618820873DOI Listing
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC6304699PMC
December 2018
3 Reads

Publication Analysis

Top Keywords

vancomycin-induced leukocytoclastic
12
leukocytoclastic vasculitis
12
vasculitis rare
8
patient developed
4
case patient
4
developed palpable
4
article case
4
palpable purpura
4
cases vancomycin-induced
4
generalized cardiovascular
4
cardiovascular collapse
4
purpura bilateral
4
rare article
4
limbs treatment
4
vasculitis resolved
4
resolved sequelae
4
sequelae withdrawal
4
withdrawal vancomycin
4
diagnosed vancomycin-induced
4
vancomycin diagnosed
4

References

(Supplied by CrossRef)
Article in Case Rep Dermatol Med
Jha P et al.
Case Rep Dermatol Med 2017
Article in Case Rep Infect Dis
Pongruangporn M et al.
Case Rep Infect Dis 2011

Similar Publications